# SDR CALA2009070100342

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 63,717 hours, 32,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 4575
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EXIT DOOR EMERGENCY LIGHTS RIGHT AND LEFT SIDE ILUMINATED.  REMOVED AND REPLACED BATTERY CHARGER, AND BATTERY PACK.  OPS CHECKS GOOD.
